# SDR COMA0560487

- Difficulty date: September 4, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 22,613 hours, 20,953 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Element
- Part number: 356124310
- Condition: Malfunctioned
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5414 - LEFT 14TH DUCT WARNING MESSAGE.  REPLACED THE BLEED LEAK SENSE ELEMENT.
